Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 25, Number 6

Geometrization of the Fibonacci numeration system, with applications to number theory
E. P. Davlet′yarova, A. A. Zhukova and A. V. Shutov.
St. Petersburg Math. J. 25 (2014), 893-907
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3234837
$L^{p}$ estimates for degenerate elliptic systems with VMO coefficients
G. Di Fazio, M. S. Fanciullo and P. Zamboni.
St. Petersburg Math. J. 25 (2014), 909-917
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3234838
When should a polynomial’s root nearest to a real number be real itself?
A. Dubickas.
St. Petersburg Math. J. 25 (2014), 919-928
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3234839
Toward the theory of Orlicz–Sobolev classes
D. A. Kovtonyuk, V. I. Ryazanov, R. R. Salimov and E. A. Sevost′yanov.
St. Petersburg Math. J. 25 (2014), 929-963
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3234840
Chebyshev polynomials with zeros on the circle and related topics
L. S. Maergoĭz and N. N. Rybakova.
St. Petersburg Math. J. 25 (2014), 965-979
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3234841
Homogenization of the Cauchy problem for parabolic systems with periodic coefficients
Yu. M. Meshkova.
St. Petersburg Math. J. 25 (2014), 981-1019
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3234842
Ptolemy spaces with strong inversions
A. Smirnov.
St. Petersburg Math. J. 25 (2014), 1021-1030
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3234843